A Caltech Library Service

Harmonic maps between 3-dimensional hyperbolic spaces

Markovic, Vladimir (2015) Harmonic maps between 3-dimensional hyperbolic spaces. Inventiones Mathematicae, 199 (3). pp. 921-951. ISSN 0020-9910.

[img] PDF - Submitted Version
See Usage Policy.


Use this Persistent URL to link to this item:


We prove that a quasiconformal map of the sphere S^2 admits a harmonic quasi-isometric extension to the hyperbolic space H^3, thus confirming the well known Schoen Conjecture in dimension 3.

Item Type:Article
Related URLs:
URLURL TypeDescription DOIArticle ReadCube access
Additional Information:© 2014 Springer-Verlag Berlin Heidelberg. Received: 7 August 2013; Accepted: 29 June 2014; Published online: 15 July 2014. Vladimir Markovic is supported by the NSF grant number DMS-1201463. I am grateful to the referee for his/her comments and suggestions. Most of this project was carried out while the author was visiting University of Minnesota in Minneapolis as the Ordway Visiting Professor. I wish to thank them for their hospitality.
Funding AgencyGrant Number
Issue or Number:3
Classification Code:Mathematics Subject Classification (2000): Primary 53C43
Record Number:CaltechAUTHORS:20150416-105100093
Persistent URL:
Official Citation:Markovic, V. Invent. math. (2015) 199: 921. doi:10.1007/s00222-014-0536-x
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:56723
Deposited By: Tony Diaz
Deposited On:16 Apr 2015 17:55
Last Modified:03 Oct 2019 08:16

Repository Staff Only: item control page